# SDR TWAA0016110

- Difficulty date: October 16, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND INTERNAL DOUBLER DAMAGED AND CORRODED AT STA 870 TO 996, LONGERON 18 TO 23L.  FABRICATED NEW DOUBLER AND INSTALLED PER DRAWING 5911423-99.
